MathSciNet Relay Station
MathSciNet bibliographic data
MR617527 33A55 (34B30)
Barrett, W. Mathieu functions of general order: connection formulae, base functions and asymptotic formulae. I. Introduction. Philos. Trans. Roy. Soc. London Ser. A 301 (1981), no. 1459, 75–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement